Proceedings of the American Mathematical Society. Volume 125, Number 1, 1997
Contents of Volume 125, Number 1 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge A formula with nonnegative terms for the degree of the dual variety of a homogeneous s...
Saved in:
Main Author: | |
---|---|
Format: | Article |
Language: | English |
Published: |
American Mathematical Society
2009
|
Subjects: | |
Online Access: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/384 |
Tags: |
Add Tag
No Tags, Be the first to tag this record!
|
Institutions: | Thư viện Trường Đại học Đà Lạt |
---|